Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

what would you do?

my daughter just resently turned 16 it seems like every year she just gets harder and harder to read and every year she gets some new craze that she just cant get enough of well since her 16th birthday shes been on coraseden(spelling?) im not even really sure what it is i asked a few of her friends about it and they said it was a cold medication that is good for the heart and if u take enough of it at once it makes you trip they also said most people take 8 or 16 of them at once causing one to have an over dose and amagin things almost like acid or shrooms! im not really to sure what the fasination with this is but im also not sure what to do about it i just have no idea it seems like when i try and prevent it she gets in a rage and breaks things i just want my baby back!

Answer Question
 
Anonymous

Asked by Anonymous at 2:15 AM on Nov. 25, 2009 in Teens (13-17)

Answers (10)
  • dont let her go out ground her ass if she is out doing drugs keep her in seek counsoling or something.
    Anonymous

    Answer by Anonymous at 2:18 AM on Nov. 25, 2009

  • Not be be rude, but are seriously on cafemom asking us what to do? You take her azz to the hospital and have her evaluated. If they deem she needs to be in rehab or whatever you want to call it, they will put her there. This is not something that you can just sit by and say, oh it's ok, she will outgrow this. She will end up dead if you don't get your and her shit together. I am really not trying to sound bitchy, but this is something very serious and you need to put your foot down NOW and get this child some help. My son is only 2 years younger then her and I would not hesitate to put him somewhere to clean his act up if he was doing this, a parents love can sometimes mean tough love. Good luck and i hope you have the strength to deal with this and with her.
    ronjwake

    Answer by ronjwake at 2:49 AM on Nov. 25, 2009

  • It's cold medicine. Forcing a teenager to go to "rehab" just doesn't work. I was a little rebellious, did silly stuff at that age, was forced into rehab and everything just got WORSE. She'll probably get over it.
    soflashelley

    Answer by soflashelley at 7:34 AM on Nov. 25, 2009

  • I agree with the pp's, both of them. She diffinetly needs help. But you can't force her in to rehab. She'll just rebel more when she gets home. Some times these kids think that be cause it is over the counter it can't hurt them, but not only can it, it can lead to harder drugs. Try just sitting down with her and just talking, not yelling. Make sure she is sober when you do it. If not start making calls. It sounds like you need help with this one. But don't wait, if you really want your baby back you can't wait for her to come on her own, not this time. Good Luck.
    wallmom1

    Answer by wallmom1 at 8:59 AM on Nov. 25, 2009

  • i did coracedin when i was her age..it is very dangerous! i am 26 now...but yes her friends are right..it is also a major drug that people use to cook meth with. Your daughter needs help.
    shay1130

    Answer by shay1130 at 9:18 AM on Nov. 25, 2009

  • if she is doing this now if she gets a taste of coke or meth, speed she will be addicted. You need to do something. I went through many addiction phases.
    shay1130

    Answer by shay1130 at 9:20 AM on Nov. 25, 2009

  • Get this child in recovery now!!!
    rkoloms

    Answer by rkoloms at 10:29 AM on Nov. 25, 2009

  • This isn't some innocent new teen craze, it is drug addiction! Teens take over the counter meds to get high and think it is safe but at the doses they take they could DIE! You need to get her help now and keep all your meds locked up. Also how is she getting it? The stores around here id for cold medicine you have to be 18, maybe that is a state law?
    goaliemom93

    Answer by goaliemom93 at 3:04 PM on Nov. 25, 2009

  • I'm 21 years old and I did coricedan when I was 16. happy to say I got over my experimental stage and I am now a good mommy but those pills are very dangerous! they can make your heart stop and could cause serious brain damage. if I were you I would look up the dangers of getting high on this drug. show her what it can do to her. that's how I learned. I read what could happen to me and I stopped. if that dosent work u kinda have to get her help so something bad dosent happen. she will be angry with you for a min but u are here to protect her and guide her. I went through the same thing w my mom and I was angry for a min but I got over it. I realize now y she did things she did to help me. my mom and I are now best friends!!! we tell each other everything. hope this helps and good luck! dnt blameyourself. even with the best guidance you can give- kids are gonna mess up sometimes.
    mommy2Jayden21

    Answer by mommy2Jayden21 at 3:23 PM on Nov. 25, 2009

  • You have to be a certain age to purchase this-at Walmart you have to show your ID to purchase and can only purchase 1 box per day-(my son has been popping these for quite awhile...)...he is also addicted to meth, herione, etc. etc. etc. Been trying to get him into rehab for awhile. Even tried doing the paperwork to have him committed but the emergency room dr. said he doesn't have a problem, even when he overdosed. Some dr's we have around here. But anyhow, your daughter needs help! NOW! Before it moves on to bigger and more scarier things!
    My son has even been shooting up-it will progress if you don't get her the help she needs!
    CrazyCookie

    Answer by CrazyCookie at 3:41 PM on Nov. 25, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.